Items where Division is "Sunway University > School of Mathematical Sciences > Department of Applied Statistics" and Year is 2014

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | C | K
Number of items: 4.


Beh, Woan Lin and Pooi, Ah Hin * and Goh, K. L. (2014) Pricing of American call options using regression and numerical integration. Australian Journal of Basic & Applied Sciences, 8 (24). pp. 8-17. ISSN 1991-8178


Cheah, Cheng-Lai and Tan, Poh-Ling and Ho, Chee-Kit * (2014) Experimental investigation of Reed-Solomon error correction technique for wireless sensor network. International Journal of Information and Electronics Engineering, 4 (2). pp. 133-136. ISSN 2010-3719

Chia, G. L. and Ho, Chee-Kit * (2014) Chromatic equivalence classes of some families of complete tripartite graphs. Bulletin of the Malaysian Mathematical Sciences Society, 37 (3). pp. 641-646.


Koh, Siew Khew and Pooi, Ah Hin * and Tan, Yi Fei (2014) New approach for finding basic performance measures of single server queue. Journal of Probability and Statistics, 2014. pp. 1-11. ISSN 1687-925X (Print); 1687-9538 (Online)

This list was generated on Mon Jun 27 05:19:13 2022 +08.